# SDR CA130429004

- Difficulty date: April 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF THE CREW HEARD A LOUD MECHANICAL NOISE FROM THE NOSE LANDING GEAR AREA.  THE NOISE WAS REPEATED APPROXIMATELY EVERY 7 SECONDS.  ALL INDICATIONS AND THE FLIGHT BEHAVIOR OF THE ACFT WAS NORMAL. THE PILOT DECLARED EMERGENCY AND DECIDED TO FLY BACK TO ORIGIN.  AFTER EXTENSION OF THE LANDING GEAR THE NOISE DISAPPEARED.  A FLY BY AT THE TOWER SHOWED NO DAMAGES.  A SAFE LANDING FOLLOWED.  THE MECHANICS PERFORMED A DETAILED TROUBLESHOOTING.  IT WAS FOUND THAT THE NLG DID NOT GET IN UPLOCK OVERCENTER POSITION.  THE NLG DOORS WERE ADJUSTED ACCORDINGLY. AMM 32-22-00-820-801-A01, REV. 42. THE LANDING GEAR RETRACTION AND EXTENSION WAS TESTED SEVERAL TIMES.  AMM 32-30-00-720-801-A01, REV 42 WITHOUT FAULTS. THE ACFT WAS RELEASED TO SERVICE AGAIN.
